# SDR FDEA201109224066

- Difficulty date: September 22, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 61,312 hours, 22,119 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR IR (RT SIDE) KNUCKLE RAPPER DOES NOT STOW WHEN DOOR IS DE-ARMED (INTERMITTENT).   SECURED RETRACTABLE DOOR STOP BRACKET REF MM 52-11-20-5.  CKS GOOD.
